# SDR JJBA20250408039

- Difficulty date: March 28, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF2, RH EXTERNAL SKIN, CRACK SUSPECTED BTW FR 77-78 AND BTW STR 5R-8R. REPAIR DOUBLER ON RH REAR FUSE II SKIN, AT FR78 BTW STR 5R-7R CARRIED OUT.
